# SDR A6WA202208068264

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Part serial: NSA
- Condition: Corroded
- Location: Passenger
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FWD PAX DOOR WEB (MARKED) ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND INSTALLED NEW FWD PAX DOOR WEB REF CRJ 200 SRM 51-42-06 AND DWG.NO. 601R317071 REV.E
